Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
Halbeisen, Lorenz J.
2012.
Combinatorial Set Theory.
p.
157.
Halbeisen, Lorenz J.
2012.
Combinatorial Set Theory.
p.
71.
Vejjajiva, Pimpen
and
Panasawatwong, Supakun
2014.
A Note on Weakly Dedekind Finite Sets.
Notre Dame Journal of Formal Logic,
Vol. 55,
Issue. 3,
Halbeisen, Lorenz J.
2017.
Combinatorial Set Theory.
p.
103.
Halbeisen, Lorenz J.
2017.
Combinatorial Set Theory.
p.
191.
Shen, Guozhen
2017.
Generalizations of Cantor's theorem in .
Mathematical Logic Quarterly,
Vol. 63,
Issue. 5,
p.
428.
Aksornthong, Navin
and
Vejjajiva, Pimpen
2018.
Relations between cardinalities of the finite sequences and the finite subsets of a set.
Mathematical Logic Quarterly,
Vol. 64,
Issue. 6,
p.
529.
Halbeisen, Lorenz
2018.
A weird relation between two cardinals.
Archive for Mathematical Logic,
Vol. 57,
Issue. 5-6,
p.
593.
Sonpanow, Nattapon
and
Vejjajiva, Pimpen
2019.
Factorials and the finite sequences of sets.
Mathematical Logic Quarterly,
Vol. 65,
Issue. 1,
p.
116.
Shen, Guozhen
2023.
The power set and the set of permutations with finitely many non‐fixed points of a set.
Mathematical Logic Quarterly,
Vol. 69,
Issue. 1,
p.
40.
Phansamdaeng, Palagorn
and
Vejjajiva, Pimpen
2023.
The cardinality of the partitions of a set in the absence of the Axiom of Choice.
Logic Journal of the IGPL,
Vol. 31,
Issue. 6,
p.
1225.
Halbeisen, Lorenz
Plati, Riccardo
Schumacher, Salome
and
Shelah, Saharon
2023.
Four cardinals and their relations in ZF.
Annals of Pure and Applied Logic,
Vol. 174,
Issue. 2,
p.
103200.
Çevik, Ahmet
2023.
Hierarchical Multiverse of Sets.
Notre Dame Journal of Formal Logic,
Vol. 64,
Issue. 4,
NUNTASRI, JUKKRID
and
VEJJAJIVA, PIMPEN
2024.
THE PERMUTATIONS WITH n NON-FIXED POINTS AND THE SEQUENCES WITH LENGTH n OF A SET.
The Journal of Symbolic Logic,
Vol. 89,
Issue. 3,
p.
1067.
DiBella, Nicholas
2024.
Cantor, Choice, and Paradox.
Philosophical Review,
Vol. 133,
Issue. 3,
p.
223.
Phansamdaeng, Palagorn
and
Vejjajiva, Pimpen
2024.
The finite sequences and the partitions whose members are finite of a set.
Logic Journal of the IGPL,
Kamkru, Natthajak
and
Sonpanow, Nattapon
2024.
The set of injections and the set of surjections on a set.
Mathematical Logic Quarterly,
Vol. 70,
Issue. 3,
p.
275.
Sonpanow, Nattapon
and
Vejjajiva, Pimpen
2024.
A generalisation of Läuchli's lemma.
Mathematical Logic Quarterly,
Vol. 70,
Issue. 2,
p.
173.